# SDR MASA2011101263846

- Difficulty date: October 11, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,573 hours, 26,012 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN WHEN APU ATTEMPTED TO START ENGINE THERE WAS A LOUD BANG, A FIRE BALL CAME OUT OF THE EXHAUST AND THEN SMOKE POURED OUT.  REMOVED AND REPLACED APU.
